# SDR AALA202312288965

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,029 hours, 38,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUST PRIOR TO GATE DEPARTURE 1R CABIN DOOR "ARMED " INDICATION OF ECAS  WILL FLASH ON AND OFF INTERMITTENTLY ALONG WITH FLASHING"SLIDES " INDICATION ON FA PANEL. MAINTENANCE REPLACED 4WN2 PROX SENSOR PER AMM 52-73-11, 52-73-00 AND 52-11-14.
